# SDR CA150729004

- Difficulty date: July 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, FLIGHT CREW NOTICED ERRONEOUS INDICATIONS ON NR 1 PROP WHICH GRADUALLY WORSENED AND BECAME UNCONTROLLABLE, PEC CAUTION, AND CREW SHUTDOWN ENGINE IAW E&A CHECK LIST.  DECLARED EMERGENCY AND RETURNED TO FIELD. OVERWEIGHT LANDING AND EXCESSIVE BRAKING INSPECTIONS REQUIRED.
